# SDR HNAA2014121900372

- Difficulty date: December 19, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 64,710 hours, 72,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDEWALL LIGHT BY PAX DOOR IS DIM.  R & R BULB . OPS CHECKED GOOD.
